# SDR DALA102629763

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-41
- Aircraft serial: 47774
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 200 BETWEEN BL0 AND LBL 22. REPAIRED IAW SRM 51-10-4 AND 51-30-5.
